Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 100, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2014, 3:46 PM EDT for Adams County, Highland County, Pike County, Ohio. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2014, 3:46 PM EDT (19:46 UTC)
- Expired
- Jun 19, 2014, 4:15 PM EDT
- In force
- 29 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, OH, Highland County, OH, Pike County, OH
The radar
The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.8 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 84 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 957 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:46 PM EDT, 0 minutes earlier.
Area forecast discussion, Jun 19, 3:46 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT THU JUN 19 2014
.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY REMAINS IN PLACE OVER THE
MIDDLE OHIO VALLEY...AND A VERY MOIST AIR MASS WILL CONTINUE TO
SUPPORT OCCASIONAL SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. DRIER
WEATHER IS EXPECTED AS HIGH PRESSURE MOVES INTO THE REGION FOR THE
WEEKEND. CHANCES FOR SHOWERS AND STORMS WILL INCREASE AGAIN BY THE
MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ACTIVE WEATHER CONTINUES ACROSS THE ILN CWA...WITH HAZARDOUS
WEATHER EXPECTED TO CONTINUE TO BE POSSIBLE FOR THE SOUTHWESTERN
HALF OF THE CWA TODAY AND TONIGHT.
A VERY SLOW MOVING BOUNDARY IS STRETCHED ACROSS THE CWA FROM
ROUGHLY DARKE THROUGH SCIOTO COUNTIES. WITH NORTH WINDS AND
SLIGHTLY DRIER CONDITIONS NORTH OF THE BOUNDARY...CONVECTION IS
UNLIKELY TO DEVELOP. SOUTH OF THE BOUNDARY...INSTABILITY HAS GROWN
SIGNIFICANTLY...WITH LAPS ANALYSIS RELIABLY ESTIMATING MLCAPE AS
HIGH AS 3000 J/KG. LARGE SCALE FORCING AND GENERAL FLOW THROUGH
THE ATMOSPHERE IS RATHER WEAK...KEEPING STORM MOTIONS SLOW AND
DEVELOPMENT DISORGANIZED (THOUGH GENERALLY ROOTED TO THE BOUNDARY
AND DRIFTING SLOWLY SOUTHWARD).
THE SEVERE THREAT FOR TODAY IS ON THE LOW SIDE...GIVEN THE LACK OF
SHEAR. HOWEVER...THE SITUATION MAY END UP BEHAVING SIMILAR TO
YESTERDAY IN SOME WAYS...WITH OCCASIONAL CORE COLLAPSES AND
DOWNDRAFTS PRODUCING STRONG TO MARGINALLY SEVERE WINDS. THE BIGGER
CONCERN FOR TODAY APPEARS TO BE THE FLASH FLOOD THREAT...WITH SLOW
STORM MOTIONS IN A VERY MOIST AIR MASS (PRECIPITABLE WATER VALUES
OF 1.6-1.8 INCHES). A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE
AREA WHERE THE STORMS HAVE CURRENTLY DEVELOPED...AND THE
DOWNSTREAM ENVIRONMENT IN WHICH THEY ARE EXPECTED TO VERY
GRADUALLY DEVELOP. THE NORTHERN TWO THIRDS OF THIS FLASH FLOOD
WATCH WAS ALSO IMPACTED BY STORMS YESTERDAY AND OVERNIGHT.
POPS HAVE BEEN INCREASED ALONG THE BOUNDARY AND FOCUSED THROUGH
THE NEXT 6 HOURS OR SO. LATER TONIGHT...THE BOUNDARY WILL BEGIN TO
PIVOT CLOCKWISE...AS THE MINIMUM IN THE DIURNAL CYCLE REDUCES
CONVECTIVE CONCERNS. THE MOIST CONDITIONS WILL LEAD TO ANOTHER
NIGHT OF WARM MIN TEMPS NEAR AND SOUTH OF THE BOUNDARY...THOUGH
CENTRAL OHIO MAY BE ABLE TO DROP INTO THE LOWER 60S ON THE NORTH
SIDE OF THE FRONT.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
THE SHORT TERM DISCUSSION WILL BE UPDATED SOON.
PREVIOUS DISCUSSION >
WITH THE FRONT NEAR THE OHIO RIVER...THE CHANCE OF THUNDERSTORMS
WILL PERSIST TONIGHT...MAINLY IN SOUTHERN COUNTIES. EXPECT
NUMEROUS THUNDERSTORMS FRIDAY WHEN CONVECTION WILL BE ENHANCED
BY A STRONG SHORT WAVE TRAVELING ALONG THE FRONT...COINCIDING WITH
DAYTIME HEATING AND INSTABILITY.
A DRIER PATTERN WILL BEGIN ON SATURDAY WHEN A RIDGE OF HIGH
PRESSURE IS FORECAST TO BUILD IN ON A NORTHWEST FLOW ALOFT.
HOWEVER...THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP IN RESIDUAL MOISTURE AND
INSTABILITY...MAINLY OVER SOUTHEASTERN LOCATIONS.
LOOK FOR NEAR NORMAL HIGHS IN THE 80S BOTH FRIDAY AND SATURDAY.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
A WEAK DISTURBANCE WILL MOVE THROUGH THE AREA IN NW FLOW ON
SATURDAY. THIS WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO
THE REGION. PRECIPITATION WILL TAPER OFF DURING THE EVENING HOURS.
HIGH PRESSURE WILL THEN WORK INTO THE FA AND KEEP DRY CONDITIONS
ACROSS THE AREA THROUGH MONDAY. SOUTHERLY FLOW ON MONDAY WILL ALLOW
FOR THE WARMEST DAY OF THE LONG TERM WITH HIGH TEMPERATURES IN THE
MIDDLE 80S TO AROUND 90.
A COLD FRONT WILL APPROACH THE AREA MONDAY NIGHT AND MOVE THROUGH ON
TUESDAY. MODELS ARE IN DECENT AGREEMENT WITH THIS FEATURE AND
THEREFORE INCREASED PRECIPITATION CHANCES INTO THE LIKELY CATEGORY.
UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION ON WEDNESDAY
KEEPING PRECIPITATION CHANCES IN THE FORECAST. PRECIPITATION WILL
TAPER OFF BY WEDNESDAY EVENING. HIGH PRESSURE AND COOLER
TEMPERATURES WILL WORK INTO THE REGION FOR THE REMAINDER OF THE LONG
TERM.
&&
.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
CONVECTION IS BEGINNING TO FIRE AGAIN AS THE CONVECTIVE
TEMPERATURE IS REACHED. BEST COVERAGE WILL BE AROUND THE SLOW
MOVING SFC BOUNDARY IN SRN OHIO. SCT TSTM WILL AFFECT THE SRN/WRN
TAFS THROUGH THE AFTN HOURS.
ACTIVITY BEGINS TO SETTLE DOWN AROUND 00Z...BUT THERE COULD BE
LINGERING CONVECTION OVERNIGHT. MOISTURE LOW LEVELS AND LIGHT
WINDS WILL ALLOW FOR MAINLY MVFR FOG DEVELOPMENT LATER TONIGHT.
SFC LOW WILL PUSH EAST INTO THE REGION ON FRIDAY...MOVING THE FRONT
BACK NE. ADDITIONAL THUNDERSTORMS WILL DEVELOP ON THE DAY FRIDAY.
OUTLOOK...THUNDERSTORMS LIKELY FRIDAY AFTERNOON AND AGAIN ON TUESDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ060>062-
070>072-077>080.
KY...NONE.
IN...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR INZ050-058-
059-066.
&&
SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...CONIGLIO
LONG TERM...NOVAK
AVIATION...SITESHazardous weather outlook, Jun 19, 3:11 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 311 PM EDT THU JUN 19 2014 INZ050-058-059-066-OHZ060>062-070>072-077>080-201915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE- BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND- 311 PM EDT THU JUN 19 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN AND FLASH FLOODING. A FEW STORMS MAY ALSO PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY ALSO BE NEEDED ON FRIDAY. INZ073>075-080-KYZ089>100-OHZ063-073-081-082-088-201915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-ROSS-ADAMS-PIKE-SCIOTO- 311 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE OF PRODUCING HEAVY RAIN. A FEW STORMS MAY ALSO PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE WEATHER MAY ALSO BE NEEDED ON FRIDAY. OHZ026-034-035-042>046-051>056-064-065-074-201915- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 311 PM EDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED ON FRIDAY. HATZOS
In the hours before
Local storm report, Jun 19, 10:06 AM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HEAVY RAIN PIQUA 40.15N 84.25W
06/19/2014 M3.40 INCH MIAMI OH CO-OP OBSERVER
24 HOUR TOTAL FROM MIAMI CONSERVANCY DISTRICT OBSERVER
0800 AM HEAVY RAIN LOCKINGTON 40.21N 84.24W
06/19/2014 M2.90 INCH SHELBY OH CO-OP OBSERVER
24 HOUR OBSERVED RAINFALL FROM MIAMI CONSERVANCY DISTRICT
OBSERVER.
&&
JDRLocal storm report, Jun 19, 10:51 AM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1051 AM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND DMG 1 N WAYNESVILLE 39.54N 84.09W
06/19/2014 WARREN OH NWS STORM SURVEY
SURVEY CONFIRMS MICROBURST WIND DAMAGE TO NUMEROUS TREES
AND POWER POLES IN THE AREA
&&
BINAULocal storm report, Jun 19, 12:49 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG 3 SSW ENGLEWOOD 39.82N 84.32W
06/18/2014 MONTGOMERY OH PUBLIC
ONE TREE DOWN NEAR INTERSECTION OF SHILOH SPRINGS RD AND
SYCAMORE WOODS BLVD. TIME ESTIMATED FROM RADAR.
0753 PM TSTM WND DMG 2 SW DOWNTOWN DAYTON 39.74N 84.22W
06/18/2014 MONTGOMERY OH BROADCAST MEDIA
ONE TREE DOWN AT WEAVER ST AND PAUL LAURENCE DUNBAR ST.
TIME ESTIMATED FROM RADAR.
0754 PM TSTM WND DMG 2 SSW DOWNTOWN DAYTON 39.74N 84.21W
06/18/2014 MONTGOMERY OH BROADCAST MEDIA
TREE FELL ON HOUSE IN 500 BLOCK OF CAMPBELL ST. TIME
ESTIMATED FROM RADAR.
0755 PM TSTM WND DMG 6 W BEAVERCREEK 39.72N 84.17W
06/18/2014 MONTGOMERY OH PUBLIC
ONE TREE DOWN ON HATHAWAY RD. TIME ESTIMATED FROM RADAR.
0224 AM TSTM WND DMG ESE WESTERVILLE 40.12N 82.91W
06/19/2014 FRANKLIN OH PUBLIC
ONE LARGE TREE DOWN NEAR INTERSECTION OF WALNUT ST AND
APACHE ST. TIME ESTIMATED FROM RADAR.
0248 AM TSTM WND DMG 1 ENE GAHANNA 40.03N 82.86W
06/19/2014 FRANKLIN OH PUBLIC
ONE LARGE TREE DOWN ON CLOTTS RD. TIME ESTIMATED FROM
RADAR.
&&
KURZLocal storm report, Jun 19, 1:43 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
143 PM EDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM TSTM WND DMG DE GRAFF 40.31N 83.91W
06/19/2014 LOGAN OH PUBLIC
MULTIPLE TREES DOWN...INCLUDING ONE LARGE LIMB ON A
HOUSE. TIME ESTIMATED FROM RADAR.
&&
KURZSpecial weather statement, Jun 19, 2:10 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT THU JUN 19 2014
INZ050-OHZ042-060-191845-
WAYNE IN-DARKE OH-PREBLE OH-
210 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 245 PM
EDT...
AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING EAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS AND ARCANUM.
ALSO...BETHEL...WHITEWATER...HOLLANSBURG...MIDDLEBORO...NEW HOPE...
OKLAHOMA...WEST MANCHESTER...NEW MADISON...ITHACA AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 4001 8501 4001 8483 4005 8481 3999 8452
3976 8463 3992 8506Special weather statement, Jun 19, 3:14 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT THU JUN 19 2014
OHZ060-191945-
PREBLE OH-
314 PM EDT THU JUN 19 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE COUNTY THROUGH
345 PM EDT...
AT 312 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OKLAHOMA...MOVING EAST AT 5 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON AND LEWISBURG.
ALSO...OKLAHOMA...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
3974 8479The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:08 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene, Warren | 37 min |
| Jun 18, 8:40 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 3 more | 35 min |
| Jun 18, 9:07 PM EDT | Special Weather Statement | ILN | Brown, Clermont | 23 min |
| Jun 18, 9:09 PM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 36 min |
| Jun 18, 9:28 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 32 min |
| Jun 18, 9:41 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 34 min |
| Jun 18, 10:34 PM EDT | Special Weather Statement | ILN | Darke | 26 min |
| Jun 18, 10:56 PM EDT | Special Weather Statement | ILN | Darke, Miami | 34 min |
| Jun 18, 11:24 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Jun 19, 12:07 AM EDT | Special Weather Statement | ILN | Mercer | 38 min |
| Jun 19, 12:48 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan, Mercer, Shelby | 3 hr |
| Jun 19, 1:31 AM EDT | Special Weather Statement | ILN | Champaign, Shelby | 44 min |
| Jun 19, 1:33 AM EDT | Special Weather Statement | ILN | Franklin | 27 min |
| Jun 19, 1:39 AM EDT | Special Weather Statement | ILN | Delaware, Union | 36 min |
| Jun 19, 1:43 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 47 min |
| Jun 19, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Delaware | 47 min |
| Jun 19, 1:59 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more | 6 hr |
| Jun 19, 2:10 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 50 min |
| Jun 19, 2:26 AM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 6 hr |
| Jun 19, 2:29 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Franklin, Madison, Pickaway | 46 min |
| Jun 19, 2:38 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking | 52 min |
| Jun 19, 3:16 AM EDT | Special Weather Statement | ILN | Fairfield | 29 min |
| Jun 19, 5:17 AM EDT | Areal Flood Advisory | ILN | Darke, Miami, Shelby | 5 hr |
| Jun 19, 5:38 AM EDT | Special Weather Statement | ILN | Darke | 37 min |
| Jun 19, 8:05 AM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 3 hr |
| Jun 19, 8:13 AM EDT | Special Weather Statement | ILN | Preble | 32 min |
| Jun 19, 9:45 AM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Jun 19, 10:41 AM EDT | Areal Flood Advisory | ILN | Darke | 3 hr |
| Jun 19, 2:33 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Jun 19, 2:46 PM EDT | Flash Flood Warning | ILN | Darke, Preble | 6 hr |
| Jun 19, 2:53 PM EDT | Flash Flood Watch | ILN | Brown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more | 6 hr |
| Jun 19, 3:14 PM EDT | Special Weather Statement | ILN | Preble | 31 min |
| Jun 19, 3:18 PM EDT | Severe Thunderstorm Warning | ILN | Preble | 27 min |
| Jun 19, 3:27 PM EDT | Areal Flood Advisory | ILN | Montgomery | 3 hr |
| Jun 19, 4:06 PM EDT | Special Weather Statement | ILN | Warren | 24 min |
| Jun 19, 4:10 PM EDT | Severe Thunderstorm Warning | ILN | Highland | 35 min |
| Jun 19, 4:14 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| Jun 19, 4:18 PM EDT | Areal Flood Advisory | ILN | Highland | 4 hr |
| Jun 19, 4:30 PM EDT | Special Weather Statement | ILN | Clermont | 30 min |
| Jun 19, 4:44 PM EDT | Special Weather Statement | ILN | Highland | 31 min |
| Jun 19, 4:57 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Jun 19, 5:08 PM EDT | Special Weather Statement | ILN | Butler | 37 min |
| Jun 19, 5:13 PM EDT | Special Weather Statement | ILN | Brown | 32 min |
| Jun 19, 5:18 PM EDT | Areal Flood Advisory | ILN | Butler | 4 hr |
| Jun 19, 5:34 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Hamilton | 4 hr |
| Jun 19, 5:37 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Jun 19, 5:44 PM EDT | Special Weather Statement | ILN | Brown | 31 min |
| Jun 19, 5:57 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jun 19, 5:59 PM EDT | Special Weather Statement | ILN | Scioto | 31 min |
| Jun 19, 6:24 PM EDT | Special Weather Statement | ILN | Hamilton | 36 min |
| Jun 19, 6:32 PM EDT | Areal Flood Advisory | ILN | Hamilton | 73 min |
| Jun 19, 7:18 PM EDT | Special Weather Statement | ILN | Carroll, Owen | 27 min |
| Jun 19, 7:47 PM EDT | Special Weather Statement | ILN | Owen | 28 min |
| Jun 19, 9:25 AM EDT | Areal Flood Advisory | ILN | Wayne | 3 hr |
| Jun 19, 2:10 PM EDT | Special Weather Statement | ILN | Wayne | 35 min |
| Jun 19, 4:10 PM EDT | Special Weather Statement | ILN | Fayette | 35 min |
| Jun 19, 4:17 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Union, Wayne | 43 min |
| Jun 19, 4:32 PM EDT | Areal Flood Advisory | ILN | Fayette, Union, Wayne | 4 hr |
| Jun 19, 4:57 PM EDT | Flash Flood Warning | ILN | Fayette, Union, Wayne | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.